# SDR Y2PA20121118056

- Difficulty date: November 18, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N215US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- Aircraft time: 84,809 hours, 74,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 3323925804
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY LIGHTS FOUND INOPERATIVE DURING SERVICE CHECK.  FOUND TWO BATTERY PACKS IN MID CABIN CEILING TO BE BAD.  R & R BOTH BATTERY PACKS IAW MM 33-53-00.  SYS OPS CHECKED GOOD.
